Continuous control-Lyapunov functions for asymptotically controllable time-varying systems. Albertini, F. and Sontag, E. Internat. J. Control, 72(18):1630–1641, 1999.
abstract   bibtex   
This paper shows that, for time varying systems, global asymptotic controllability to a given closed subset of the state space is equivalent to the existence of a continuous control-Lyapunov function with respect to the set.
@ARTICLE{MR1733874,
   AUTHOR       = {F. Albertini and E.D. Sontag},
   JOURNAL      = {Internat. J. Control},
   TITLE        = {Continuous control-Lyapunov functions for asymptotically 
      controllable time-varying systems},
   YEAR         = {1999},
   OPTMONTH     = {},
   OPTNOTE      = {},
   NUMBER       = {18},
   PAGES        = {1630--1641},
   VOLUME       = {72},
   KEYWORDS     = {control-Lyapunov functions},
   PDF          = {../../FTPDIR/albertini-clf.pdf},
   ABSTRACT     = { This paper shows that, for time varying systems, global 
      asymptotic controllability to a given closed subset of the state 
      space is equivalent to the existence of a continuous control-Lyapunov 
      function with respect to the set. }
}
Downloads: 0